advertisement
Question
Posted by: Jenny | 2007/03/12

TRIPHASIL

Im on triphasil for 4 years already and have just been weird since then, mood swings and dont even talk about the facial hair that i have been getting.

If i discontinue use of this pill will the facial hair decrease its growth or just go away?

What other pill can you recommend that will be lighter and not increase such increased hair growth.

Please let me know as i need to find out

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not usually cause facial hair growth.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement